# SDR ASMF201109009

- Difficulty date: September 23, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 32,896 hours, 11,104 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Gearbox
- Condition: Lack Of Lube
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, THE STABILIZER TRIM WITH HIGH VIBRATION AND SOUND.  MX PERSONNEL WAS PERFORMED THE FIM 27-41-00 TASK 803 / 804 PROCEDURE, CONFIRMING THE FAILURE.   ACFT WAS SENT TO THE HANGAR AND THE HORIZ STABILIZER CONTROL SYS WAS CHECKED IAW MM 27-41-00, DETECTING STUCK THE GEARBOX; SO THE HORIZ STABILIZER JACKSCREW, BALL NUT AND UPPER GIMBAL WERE LUBRICATED AND TESTED IAW MM 12-22-41 AND MM 27-41-00, ALL CORRECT.
